Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-not so common side effects.Re:Elizabet

Posted by Susan on January 8, 1999, at 15:12:37

In reply to Re: Effexor-not so common side effects.Re:Elizabet, posted by Elizabeth on January 8, 1999, at 14:09:29

Please get your blood pressure checked. I have heard that a possible reaction to Effexor is high blood pressure and that might cause a nose bleed.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Susan thread:1883